Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 239, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 30, 2019, 6:01 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2019, 6:01 PM MDT (00:01 UTC)
- Expired
- Aug 30, 2019, 6:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 92 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 6:10 PM MDT | HAIL 0.88 | 7 Sse Rye, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2693 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
354
WUUS55 KPUB 310001
SVRPUB
COC055-101-310045-
/O.NEW.KPUB.SV.W.0239.190831T0001Z-190831T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
601 PM MDT Fri Aug 30 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Huerfano County in southeastern Colorado...
Southwestern Pueblo County in southeastern Colorado...
* Until 645 PM MDT.
* At 601 PM MDT, a severe thunderstorm was located 9 miles east of
Greenhorn Mountain, or 21 miles northeast of Spring Burn Scar north
of Highway 160, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pueblo.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3779 10495 3791 10490 3792 10465 3768 10475
TIME...MOT...LOC 0001Z 284DEG 7KT 3783 10485
HAIL...1.00IN
WIND...60MPH
$$
MOORE2 follow-up statements
249
WWUS55 KPUB 310014
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
614 PM MDT Fri Aug 30 2019
COC055-101-310045-
/O.CON.KPUB.SV.W.0239.000000T0000Z-190831T0045Z/
Huerfano CO-Pueblo CO-
614 PM MDT Fri Aug 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTH CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...
At 614 PM MDT, a severe thunderstorm was located 11 miles east of
Greenhorn Mountain, or 22 miles northeast of Spring Burn Scar north
of Highway 160, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3779 10493 3791 10490 3791 10468 3768 10475
TIME...MOT...LOC 0014Z 284DEG 7KT 3782 10482
HAIL...1.25IN
WIND...60MPH
$$
MOORE430
WWUS55 KPUB 310036
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
636 PM MDT Fri Aug 30 2019
COC055-101-310045-
/O.EXP.KPUB.SV.W.0239.000000T0000Z-190831T0045Z/
Huerfano CO-Pueblo CO-
636 PM MDT Fri Aug 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES WILL EXPIRE AT 645 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3779 10493 3791 10490 3791 10468 3768 10475
TIME...MOT...LOC 0035Z 284DEG 7KT 3781 10477
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:45 PM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 30, 2:45 PM MDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 245 PM MDT Fri Aug 30 2019 .SHORT TERM...(This evening through Saturday) Issued at 245 PM MDT Fri Aug 30 2019 Shortwave moving through WY and northern CO will spark off another round of showers and thunderstorms in upslope flow regime across the southeast mountains and adjacent plains this afternoon and evening. Dew points behind yesterday's front have rebounded into the 50s and lower 60s across the plains which will yield mixed layer CAPEs around 1000-1500 J/kg. Deep layer shears will be running around 30- 35 kts, and high res models suggest one or two severe thunderstorms will be possible as they move off the southeast mountains into more favorable instability through the late afternoon and evening. In the meantime, there is still a healthy CAP to overcome, though temperatures in the upper 70s to lower 80s for the Palmer Divide and Raton Mesa region should be sufficient to reach convective temperatures which should be achievable by early afternoon. Mid to upper 80s across the plains will be sufficient across the lower elevations with locations farther east having a stouter cap to overcome which will take more time to achieve. By 02z majority of the activity should be east of I-25 with one or two storm clusters developing, most likely in the vicinity of the Raton Mesa region in proximity to the low level jet which sets up this evening, overrunning the frontal boundary to the south. Another round of stratus will develop across the southeast plains which will spread westward overnight aided by easterly flow which may become enhanced by thunderstorm outflows. Will spread stratus westward into Pueblo county but keep it just southeast of Colorado Springs for now given soundings show some increasing westerly flow veering around to a more dry northerly component by early morning. Although flow is weak, the downslope component may be sufficient to keep stratus out of the area. Hot upper high builds back northward for Saturday bringing warming and drying conditions to the area by afternoon. There will still be sufficient moisture for isolated high based thunderstorms over the mountains which will move eastward into the adjacent plains. NAM still shows some healthy CAPE (2000+ J/kg) across the far southeast plains, though with building heights aloft suspect that deep layer shear values will be weaker. Can't rule out a pulse strong to near severe storm or two across the plains but with less forcing these should be more localized. Grids will carry some isolated to low end scattered pops for now. -KT .LONG TERM...(Saturday night through Friday) Issued at 245 PM MDT Fri Aug 30 2019 No big changes in forecast thinking through the Holiday Weekend, as weak northwest flow aloft across the region on Saturday becomes generally light and variable Sunday and into Monday, as the center of a large upper high across the Four Corners builds into the Central Rockies. With modest moisture in place under the ridge, will continue to see isolated to scattered afternoon showers and storms over and near the higher terrain through the weekend, though with warming aloft under the building high and weak flow aloft, coverage of daily storms looks to decrease through the weekend. The warming aloft will also allow for temperatures to warm back to well above seasonal levels once again, with highs on Sunday and Monday expected to be in the 90s to around the century mark across the Plains, and in the 60s to lower 80s across the higher terrain, save mainly 50s at the peaks. Tuesday-Friday...The upper high over the Central Rockies on Monday is progged to slowly slide south and east of the area through the end of next week, leading to slowly increasing available moisture across the region once again. With available moisture slowly increasing from west to east into the middle of next week, as well as a weak backdoor front looking to move across the Plains on Tuesday, there should be increasing coverage of diurnal showers and thunderstorms across the region through the work week, along with a gradual cooling trend back to near to slightly above seasonal levels. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 245 PM MDT Fri Aug 30 2019 Thunderstorms will be possible at both KCOS and KPUB through 01-02z. Brief MVFR cigs/vis with the stronger storms will be possible and some hail and erratic outflow winds up to 50 kts will be possible with the isolated severe storms. Will maintain a tempo group for -TSRA in both terminals. Updates may be required to include GR if stronger storms approach either terminal. Thunderstorms should clear to the east by 02z. MVFR to IFR stratus will develop across the plains and spread westward overnight. Once again, looks like KPUB will have the best chance of seeing the stratus spread in towards morning while KCOS should see winds shift out of the north which should keep stratus deck just to the south and east of the terminal. Another round of thunderstorms can be expected Saturday afternoon though storms will be more isolated. KALS will remain VFR with winds under 15 kts. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Aug 30, 11:04 AM MDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1104 AM MDT Fri Aug 30 2019 COZ058>089-093>099-311715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1104 AM MDT Fri Aug 30 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A few strong to marginally severe thunderstorms are expected to develop across the east slopes of the southern mountains by mid afternoon, and move across the southeast plains late this afternoon and evening. The primary severe weather threats will be hail up to the size of quarters and winds up to 60 mph. All of the storms today will be capable of producing locally heavy rain and dangerous cloud to ground lightning. Over the interior mountains and valleys, isolated high based thunderstorms will be possible this afternoon with lightning and wind gusts up to 40 mph the primary storm risks. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated showers and thunderstorms will be possible each afternoon and evening Saturday through Monday. The focus for storms will be mainly over the San Juan Mountain Range and Southern Sangre de Cristo Mountains. Lightning and gusty outflow winds will be the main threats. Shower and thunderstorm coverage will increase for Tuesday into Thursday, initially over the mountains, and spreading east across the Plains for the evening hours. Locally heavy rainfall will be possible with stronger storms, leading to an increased risk of flash flooding on burn scars. Lightning, small hail and gust winds will also be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over southeast plains this afternoon and evening. 31/23
In the hours before
Special weather statement, Aug 30, 4:47 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Pueblo CO 447 PM MDT Fri Aug 30 2019 COZ088-302315- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 447 PM MDT Fri Aug 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 515 PM MDT... At 447 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Model, or 18 miles northeast of Trinidad, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Tyrone. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3730 10432 3737 10448 3762 10440 3750 10410 TIME...MOT...LOC 2247Z 207DEG 9KT 3742 10437 mw
Local storm report, Aug 30, 4:49 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT FRI AUG 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 S RAMAH 39.05N 104.18W
08/30/2019 M1.00 INCH EL PASO CO PUBLIC
&&Special weather statement, Aug 30, 4:54 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 454 PM MDT Fri Aug 30 2019 COZ094-302330- Eastern Las Animas County CO- 454 PM MDT Fri Aug 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY UNTIL 530 PM MDT... At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 21 miles west of Kim, or 40 miles north of Des Moines, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3722 10367 3733 10386 3761 10370 3746 10342 TIME...MOT...LOC 2254Z 213DEG 16KT 3735 10372 mw
Special weather statement, Aug 30, 4:59 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 459 PM MDT Fri Aug 30 2019 COZ087-302330- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 459 PM MDT Fri Aug 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO COUNTY UNTIL 530 PM MDT... At 459 PM MDT, Doppler radar was tracking a strong thunderstorm near Walsenburg, or 19 miles east of Spring Burn Scar north of Highway 160, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3758 10478 3767 10493 3789 10480 3772 10451 TIME...MOT...LOC 2259Z 209DEG 19KT 3768 10479 mw
Special weather statement, Aug 30, 5:43 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 543 PM MDT Fri Aug 30 2019 COZ072-078>080-087-310015- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Wet Mountains above 10000 Ft CO- 543 PM MDT Fri Aug 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES UNTIL 615 PM MDT... At 543 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Gardner, or 14 miles southwest of Junkins Burn Scar, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Huerfano and southeastern Custer Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3802 10538 3803 10515 3785 10511 3785 10540 TIME...MOT...LOC 2343Z 356DEG 9KT 3796 10526 MOORE
Special weather statement, Aug 30, 5:45 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 545 PM MDT Fri Aug 30 2019 COZ079-086-087-310015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 545 PM MDT Fri Aug 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 615 PM MDT... At 545 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles east of Greenhorn Mountain, or 23 miles northeast of Spring Burn Scar north of Highway 160, moving southeast at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3786 10497 3796 10477 3783 10461 3770 10486 TIME...MOT...LOC 2345Z 329DEG 6KT 3786 10483 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 6:16 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Aug 30, 6:17 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Aug 30, 6:51 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Aug 30, 6:55 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Aug 30, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 34 min |
| Aug 30, 7:02 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 33 min |
| Aug 30, 7:31 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 23 min |
| Aug 30, 7:41 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| Aug 30, 8:05 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 25 min |
| Aug 30, 8:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 48 min |
| Aug 31, 1:01 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Aug 31, 1:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Aug 31, 1:25 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 31, 1:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 31, 1:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 31, 2:14 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 31, 2:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Aug 31, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 31, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Aug 31, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 31, 3:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Aug 31, 3:53 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.